MathSciNet Relay Station
MathSciNet bibliographic data
MR126873 (23 #A4167) 60.50
Gladyšev, E. G. Periodically correlated random sequences. (Russian) Dokl. Akad. Nauk SSSR 137 1961 1026–1029.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement